MathSciNet Relay Station
MathSciNet bibliographic data
MR831195 (88c:57025) 57R20 (32M10 53C05 55R25 57R15)
Goldman, William M.; Hirsch, Morris W. Affine manifolds and orbits of algebraic groups. Trans. Amer. Math. Soc. 295 (1986), no. 1, 175–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement